# SDR ASAA2018060424876

- Difficulty date: May 14, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,595 hours, 11,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7502U159
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY,  LBL 25 INTERCOSTAL SUPPORT ANGLE CRACKED AT BS 500G,  FWD SIDE OF FRAME.  ACFT GROUNDED.  REMOVED AND REPLACED THE  SUPPORT ANGLE IAW SRM 51-40-02-0G-0.
